MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA DR; PACEMAKER

BIOTRONIK SE & CO. KG EVIA DR; PACEMAKER
Model Number 359524
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Syncope (1610)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
After 2 years, the impedance of the rv lead continued to increase, and the patient experienced syncope a few times.
 
Additional Manufacturer Narrative
The pacemaker and the lead under complaint were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of these particular devices as well as on the returned device data.The manufacturing processes for the lead and the pacemaker were re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing processes.The returned device data were inspected thoroughly.The rv impedance trend curve showed a gradual increase from 1400 ohms on october 17th, 2019 to greater than 2000 ohms at the end of the recorded period, as indicated in the complaint.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of lead and pacemaker themselves would be necessary to determine the root cause.Should additional information or the devices themselves become available for analysis, the investigation will be updated.

Brand Name
EVIA DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9416573
Report Number1028232-2019-05357
Device Sequence Number1725179
Product Code NVZ
UDI-Device Identifier04035479101299
UDI-Public04035479101299
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number359524
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;